# SDR EY2R9601461

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 18S
- Propeller: Hartzl HCB3R304
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 84074
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB HAS DEEP DEEP SCRATCHES BETWEEN SPLINES
